Advances in Mathematics of Communications (AMC)

Finite nonassociative algebras obtained from skew polynomials and possible applications to $(f,\sigma,\delta)$-codes
Pages: 615 - 634, Issue 3, August 2017

doi:10.3934/amc.2017046      Abstract        References        Full text (484.2K)           Related Articles

Susanne Pumplün - School of Mathematical Sciences, University of Nottingham, University Park, Nottingham NG7 2RD, United Kingdom (email)

1 Y. Alkhamees, The group of automorphisms of finite chain rings, Arab Gulf J. Scient. Res., 8 (1990), 17-28.       
2 Y. Alkhamees, The determination of the group of automorphisms of a finite chain ring of characteristic p, Q. J. Math., 42 (1991), 387-391.       
3 A. Batoul, K. Guenda and T. A. Gulliver, On self-dual cyclic codes over finite chain rings, Des. Codes Crypt., 70 (2014), 347-358.       
4 M. Bhaintwal, Skew quasi-cyclic codes over Galois rings, Des. Codes Crypt., 62 (2012), 85-101.       
5 D. Boucher, W. Geiselmann and F. Ulmer, Skew-cyclic codes, AAECC, 18 (2007), 370-389.       
6 D. Boucher, P. Solè and F. Ulmer, Skew-constacyclic codes over Galois rings, Adv. Math. Commun., 2 (2008), 273-292.       
7 D. Boucher and F. Ulmer, Linear codes using skew polynomials with automorphisms and derivations, Des. Codes Cryptogr., 70 (2014), 405-431.       
8 M. Boulagouaz and A. Leroy, $(\sigma,\delta)$-codes, Adv. Math. Commun., 7 (2013), 463-474.       
9 C. Brown, Ph.D thesis, Univ. Nottingham, in preparation.
10 Y. Cao, On constacyclic codes over finite chain rings, Finite Fields Appl., 24 (2013), 124-135.       
11 P. M. Cohn, Skew Fields. Theory of General Division Rings, Cambridge Univ. Press, Cambridge, 1995.       
12 J. Ducoat and F. Oggier, Lattice encoding of cyclic codes from skew polynomial rings, in Proc. 4th Int Castle Meet. Coding Theory Appl., Palmela, 2014.
13 J. Ducoat and F. Oggier, On skew polynomial codes and lattices from quotients of cyclic division algebras, Adv. Math. Commun., 10 (2016), 79-94.       
14 C. Feng, R. W. Nobrega, F. R. Kschischang and D. Silva, Communication over finite-chain-ring matrix channels, IEEE Trans. Inf. Theory, 60 (2014), 5899-5917.       
15 N. Fogarty and H. Gluesing-Luerssen, A circulant approach to skew-constacyclic codes, Finite Fields Appl., 35 (2015), 92-114.       
16 J. Gao and Q. Kong, Qiong 1-generator quasi-cyclic codes over $\mathbbF_{p^m}+u\mathbbF_{p^m}+ \cdots +u^{s-1}\mathbbF_{p^m}$, J. Franklin Inst., 350 (2013), 3260-3276.       
17 M. Giesbrecht, Factoring in skew-polynomial rings over finite fields, J. Symb. Comput., 26 (1998), 463-486.       
18 M. Giesbrecht and Y. Zhang, Factoring and decomposing Ore polynomials over $\mathbb F_q(t)$, Proc. 2003 Int. Symp. Symb. Alg. Comp., ACM, New York, 2003, 127-134.       
19 J. Gòmez-Torrecillas, Basic module theory over non-commutative rings with computational aspects of operator algebras, in Algebraic and Algorithmic Aspects of Differential and Integral Operators, Springer, Berlin, 2012, 23-82.       
20 J. Gòmez-Torrecillas, F. J. Lobillo and G. Navarro, Factoring Ore polynomials over $\mathbbF_q(t)$ is difficult, preprint, arXiv:1505.07252
21 S. González, V. T. Markov, C. Martínez, A. A. Nechaev and I. F. Rúa, Nonassociative Galois rings (in Russian), Diskret. Mat., 14 (2002), 117-132; translation in Discr. Math. Appl., 12 (2002), 519-606.       
22 S. González, V. T. Markov, C. Martínez, A. A. Nechaev and I. F. Rúa, On cyclic top-associative generalized Galois rings, in Finite Fields and Applications, Springer, Berlin, 2004, 25-39.       
23 S. González, V. T. Markov, C. Martínez, A. A. Nechaev and I. F. Rúa, Cyclic generalized Galois rings, Comm. Algebra, 33 (2005), 4467-4478.       
24 S. González, C. Martínez, I. F. Rúa, V. T. Markov and A. A. Nechaev, Coordinate sets of generalized Galois rings, J. Algebra Appl., 3 (2004), 31-48.       
25 N. Jacobson, Finite-Dimensional Division Algebras over Fields, Springer-Verlag, Berlin, 1996.       
26 S. Jitman, S. Ling and P. Udomkavanich, Skew constacyclic codes over finite chain rings, Adv. Math. Commun., 6 (2012), 39-63.       
27 B. Kong, X. Zheng and H. Ma, The depth spectrums of constacyclic codes over finite chain rings, Discrete Math., 338 (2015), 256-261.       
28 M. Lavrauw and J. Sheekey, Semifields from skew polynomial rings, Adv. Geom., 13 (2013), 583-604.       
29 A. Leroy, Noncommutative polynomial maps, J. Algebra Appl., 11 (2012), 16.       
30 X. Liu and H. Liu, LCD codes over finite chain rings, Finite Fields Appl., 34 (2015), 1-19.       
31 B. McDonald, Finite Rings with Identity, Marcel Dekker Inc., New York, 1974.       
32 F. Oggier and B. A. Sethuraman, Quotients of orders in cyclic algebras and space-time codes, Adv. Math. Commun., 7 (2013), 441-461.       
33 J.-C. Petit, Sur certains quasi-corps généralisant un type d'anneau-quotient, Sémin. Dubriel. Algèbre Th. Nombr., 20 (1966), 1-18.
34 S. Pumplün, A note on linear codes and nonassociative algebras obtained from skew polynomial rings, preprint, arXiv:1504.00190
35 S. Pumplün, How to obtain lattices from $(f,\sigma,\delta)$-codes via a generalization of Construction A, preprint, arXiv:1607.03787
36 S. Pumplün, Quotients of orders in algebras obtained from skew polynomials and possible applications, preprint, arXiv:1609.04201
37 S. Pumplün, Tensor products of nonassociative cyclic algebras, J. Algebra, 451 (2016), 145-165.       
38 S. Pumplün and A. Steele, Classes of nonassociative algebras carrying maps of degree $n$ with interesting properties, available at http://agt2.cie.uma.es/ loos/jordan/archive/semimult/semimult.pdf
39 S. Pumplün and A. Steele, Fast-decodable MIDO codes from nonassociative algebras, Int. J. Inf. Coding Theory, 3 (2015), 15-38.       
40 S. Pumplün and A. Steele, The nonassociative algebras used to build fast-decodable space-time block codes, Adv. Math. Commun., 9 (2015), 449-469.       
41 L. Rónyai, Factoring polynomials over finite fields, J. Algorithms, 9 (1988), 391-400.       
42 R. Sandler, Autotopism groups of some finite non-associative algebras, Amer. J. Math., 84 (1962), 239-264.       
43 R. D. Schafer, An Introduction to Nonassociative Algebras, Dover Publ. Inc., New York, 1995.       
44 M. F. Singer, Testing reducibility of linear differential operators: a group-theoretic perspective, Appl. Algebra Engrg. Comm. Comput., 7 (1996), 77-104.       
45 A. Steele, Some New Classes of Algebras, Ph.D thesis, Univ. Nottingham, 2013.
46 A. Steele, Nonassociative cyclic algebras, Israel J. Math., 200 (2014), 361-387.       
47 A. Steele, S. Pumplün and F. Oggier, MIDO space-time codes from associative and non-associative cyclic algebras, Inf. Theory Workshop (ITW), IEEE, 2012, 192-196.       
48 E. A. Whelan, A note on finite local rings, Rocky Mount. J. Math., 22 (1992), 757-759.       

Go to top